Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On paramount matrices


Author: Paul Slepian
Journal: Quart. Appl. Math. 18 (1960), 263-269
MSC: Primary 15.00; Secondary 78.00
DOI: https://doi.org/10.1090/qam/113891
MathSciNet review: 113891
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Slepian and L. Weinberg, Synthesis applications of dominant and paramount matrices, Proc. Natl. Electronics Conf., 1958, Chicago, Ill.
  • [2] G. J. Elias and B. D. H. Tellegen, Theorie der Wisselstromen, Deel III, P. Noordhoff, N. V., 1952, Groningen-Djakarta

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 15.00, 78.00

Retrieve articles in all journals with MSC: 15.00, 78.00


Additional Information

DOI: https://doi.org/10.1090/qam/113891
Article copyright: © Copyright 1960 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website